MAUDE Adverse Event Report: BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. KIT AFFIRM ATT SYSTEM 100 EA; DEVICE, SPECIMEN COLLECTION

BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V. KIT AFFIRM ATT SYSTEM 100 EA; DEVICE, SPECIMEN COLLECTION
Model Number 446255
Medical Device Problem Code Product Quality Problem (1506)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 02/24/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation summary: bd molecular quality initiated investigation on the customer report regarding glass user injury while using the affirm atts.Previous investigation did not reveal any changes to materials that could directly cause this injury.A review of past complaints does not indicate trend by atts batch.Bd has implemented the atts ampule crushing tool in order to prevent future occurrence of this issue.All current atts kits contain 1 tool which will be provided in each kit indefinitely.Per package insert instructions, bd strongly recommends use of this tool to eliminate chance of future injury.Bd deeply apologizes for any issues this incident has caused.We will continue to closely monitor for trends associated with atts glass injury.If you have any additional questions or concerns, please do not hesitate to contact bd technical services.
 
Event or Problem Description
It was reported that while using kit affirm att system 100 ea the laboratory personnel had their skin punctured while breaking an ampule with patient sample.First aid was applied and there was no other impact reported.
 
Additional Manufacturer Narrative
It was determined in review of this record that the incorrect guideline was used to complete the decision tree for this product.A new not reportable decision tree has been completed using the minor first aid guidelines instead.After review it was determined that the sample was not a patient sample.This mdr should be considered cancelled.
 
Event or Problem Description
It was reported that while using kit affirm att system 100 ea the laboratory personnel had their skin punctured while breaking an ampule with no patient sample.First aid was applied and there was no other impact reported.

Brand Name
KIT AFFIRM ATT SYSTEM 100 EA
Common Device Name
DEVICE, SPECIMEN COLLECTION
Manufacturer (Section D)
BD INFUSION THERAPY SYSTEMS INC. S.A. DE C.V.
periferico luis donaldo
colosio no. 579
nogales
MX 
MDR Report Key11565891
Report Number9610847-2021-00113
Device Sequence Number4183251
Product Code LIO
UDI-Device Identifier30382904462551
UDI-Public30382904462551
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K920536
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source other,user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date08/30/2021
Device Model Number446255
Device Catalogue Number446255
Device Lot NumberB03C115M
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 02/26/2021
Supplement Date Received by Manufacturer02/26/2021
Initial Report FDA Received Date03/24/2021
Supplement Report FDA Received Date04/06/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1